# SDR CALA2024071800248

- Difficulty date: July 11, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N57439
- Make and model: Boeing 737924ER
- Aircraft serial: 33534
- Aircraft time: 48,018 hours, 16,875 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29603
- Part serial: DN741801E
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 3,152 hours, 1,266 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC 439 #1 ENG ESN 896345 CHRONIC HISTORY EGT INDICATION FAULTS, CURRENT EEC BITE CHECK FAULT 77-20861 FINDING IN LP 8564232. PLEASE ACCOMPLISH (1) REMOVE AND REPLACE CJ9 & CJ10 HARNESSES PE R AMM TASKS 73-21-06-000-803-F00 AND 73-21-06-400-803-F00, AND ( 2) REMOVE AND REPLACE J9 & J10 HARNESSES PER AMM TASKS 73-21-06- 000-802-F00 AND 73-21-06-400-802-F00, AND (3) REMOVE AND REPLACE T495 PROBES (QTY=4) ALL LOCATIONS S1,S2,S3,S4 PER AMM 77-21-01/4 01. DUE TO CHRONIC HISTORY, RECOMMEND TO INSTALL ONLY BRAND-NEW (TSN=0) HARDWARE FOR CJ9, CJ10, J9, J10, AND 4EA T49.5 EGT PROBE S. PLEASE RECORD ANY FINDIGNS & CORRECTIVE ACTIONS IN THIS LOGPAGE.CARRIED BY ELB REMOVED CORE ENGINE HARNESS AND CJ9 AND CJ10 PER AMM TASK 73-21-06-000-803-F00. ALSO REMOVED 3 OCLOCK STRUT HARNES COVER PER AMM TASK 73-21-06-000-802-F00. ALL PARTS REMOVED PLACED ON TABEL NEAR ENGINE. ALL CBS PULLED PER AMM IN FLIGHT DECK REPLACED T522 (S2) THERCOUPLE PROBE REF. AMM 77-21-01. NEEDS OPS CHECKS. PARTS USED:  29-7721-9-9001,QTY :1  1533403,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1533403  SN OFF 2211 IPC REFERENCE # 77-21-01 REPLACED T523 (S3) THERCOUPLE PROBE REF. AMM 77-21-01. NEEDS OPS CHECKS. PARTS USED:  1528376,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1528376  SN OFF 1612 IPC REFERENCE # 77PROBE, THERMOCO  OFF 29-7721-9-9001 1801 ON 29-7721-9-9001 1143 PROBE, THERMOCO  OFF 29-7721-9-9001 2493 ON 29-7721-9-9001 2456 PROBE, THERMOCO  OFF 29-7721-9-9001 8512 ON 29-7721-9-9001 2421
